# SDR TIPR2018012938047

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: General aviation
- Aircraft: N324NV
- Make and model: Airbus A319-111
- Aircraft time: 32,969 hours, 21,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 SLAT, LEADING EDGE DENTED.
